# SDR 371PA0007

- Difficulty date: June 16, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 32,332 hours, 24,900 cycles
- System (JASC): 2330 · Entertainment System
- Part: Smoke
- Component: Pedestal Stand
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

Smoke from center pedestal after take off.  Numerous electrical items inop:  #2 reverser unlocked on; #1 start valve light; #2 oil filter bypass; audio panel mic selector light; #2 oil pressure light; aileron trim inop.  Discrepancy caused by beverage spill onto pedestal.  Found control cabin lighting section 2 CB out.  Cleaned effected instruments with contact cleaner.  Reset CB.  All systems ops check normal.
